On oscillation theorems for differential polynomials.
El Farissi, A., Belaidi, B. (2009)
Electronic Journal of Qualitative Theory of Differential Equations [electronic only]
Similarity:
El Farissi, A., Belaidi, B. (2009)
Electronic Journal of Qualitative Theory of Differential Equations [electronic only]
Similarity:
Xu, Hong-Yan (2007)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Indrajit Lahiri (1999)
Annales Polonici Mathematici
Similarity:
We prove a uniqueness theorem for meromorphic functions involving linear differential polynomials generated by them. As consequences of the main result we improve some previous results.
S. K. Bajpai, T. J. S. Mehrok (1975)
Annales Polonici Mathematici
Similarity:
I. Lahiri (1989)
Matematički Vesnik
Similarity:
Lahiri, Indrajit, Banerjee, Abhijit (2004)
Portugaliae Mathematica. Nova Série
Similarity:
Wang, Songmin, Gao, Zongsheng (2007)
Abstract and Applied Analysis
Similarity:
H. S. Gopalakrishna, Subhas S. Bhoosnurmath (1976)
Annales Polonici Mathematici
Similarity:
Xiao-Min Li, Hong-Xun Yi (2010)
Annales Polonici Mathematici
Similarity:
We prove some uniqueness theorems for meromorphic functions and their derivatives that share a meromorphic function whose order is less than those of the above meromorphic functions. The results in this paper improve those given by G. G. Gundersen & L. Z. Yang, J. P. Wang, J. M. Chang & Y. Z. Zhu, and others. Some examples are provided to show that our results are the best possible.
Banerjee, Abhijit (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Meng, Chao (2007)
Applied Mathematics E-Notes [electronic only]
Similarity:
H. S. Gopalakrishna, Subhas S. Bhoosnurmath (1977)
Annales Polonici Mathematici
Similarity:
Yuxian Chen, Zhaojun Wu (2012)
Annales Polonici Mathematici
Similarity:
This paper is devoted to exceptional values of meromorphic functions and of their derivatives on annuli. Some facts on exceptional values for meromorphic functions in the complex plane which were established by Singh, Gopalakrishna and Bhoosnurmath [Math. Ann. 191 (1971), 121-142, and Ann. Polon. Math. 35 (1977/78), 99-105] will be considered on annuli.
Habib Habib, Benharrat Belaïdi (2013)
Annales Polonici Mathematici
Similarity:
We investigate the growth and fixed points of meromorphic solutions of higher order linear differential equations with meromorphic coefficients and their derivatives. Our results extend the previous results due to Peng and Chen.
W. K. Hayman (1981)
Annales Polonici Mathematici
Similarity:
Domínguez, Patricia (1998)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity: